# SDR IPXA2017102923055

- Difficulty date: October 21, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 113,719 hours, 19,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070087
- Condition: Dented
- Location: Bs 1803
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 18, DENT DAMAGE ON FUSELAGE SKIN AT BS 1803, STRINGER 38R. REPAIRED THE SKIN IAW SRID 4-3907941343 AND EO B747-5330-66147-A.
